# SDR SWIA2023010003

- Difficulty date: January 3, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON RH PRESSURE FLOOR SILL PANEL BETWEEN FS 499.00  - 513.00     (C-CHECK RO 2/14/2023)    EVALUATED AND REPAIRED DENT ON RH PRESSURE FLOOR SILL PANEL BETWEEN FS 499.00 - 513.00. INSTALLED REPAIR DOUBLE ON RH PRESSURE FLOOR SILL PANEL. REF MHIRJ REO 601R-53-41-3115 REV -- DATE 2023-01-16. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
